Solution to a problem of Speranza on Ms-colourings of directed graphs

Gionfriddo, M. and Milici, S. and Tuza, Zsolt (1994) Solution to a problem of Speranza on Ms-colourings of directed graphs. BOLLETTINO DELLA UNIONE MATEMATICA ITALIANA, 8 (7). pp. 283-286.

Full text not available from this repository.
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Divisions: Systems and Control Lab
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 14:47
Last Modified: 11 Dec 2012 14:47
URI: http://eprints.sztaki.hu/id/eprint/632

Update Item Update Item